# SDR CA150604019

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 8,330 hours
- Engine: Ge CF348C5
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Condition: Malfunctioned
- Location: Flight
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON 03-JUNE-2015, THE ACFT FLIGHT CREW REPORTED TO MAINTENANCE THAT WHILE ON-GROUND, DURING TAXI, AFTER AN UNEVENTFUL FLIGHT, THE YAW DAMPER NR 2 DISENGAGED AS INDICATED BY THE EICAS STATUS MESSAGE YD 2 INOPERATIVE.  ATTEMPTS TO RE-ENGAGE THE YAW DAMPER NR 2 WERE UNSUCCESSFUL. THE ACFT WAS POWERED-DOWN AFTER PARKING, AND SEVERAL SUBSEQUENT POWER-UP/POWER-DOWN ATTEMPTS WERE MADE TO RESET THE YD NR 2 FAILURE, NONE OF WHICH HAD ANY SUCCESS. UPON CONTACTING MAINTENANCE, FURTHER TROUBLESHOOTING WAS PERFORMED IN WHICH IT WAS NOTED THAT ALL ATTEMPTS TO ENGAGE YD NR 2 WERE UNSUCCESSFUL.  THE AUTOPILOT COULD NOT BE ENGAGED.  THE CO-PILOT`S CONTROL WHEEL SYNC SWITCH WAS INOPERATIVE.  ONCE MAINTENANCE ARRIVED AT THE ACFT, IT WAS ALSO OBSERVED THAT FLIGHT DECK LAMP TESTS FAILED ON ALL NR 2 POSITIONS ON THE FLIGHT CONTROL PANEL MODE PUSHBUTTONS, BUT ALL LAMPS WORKED NORMALLY ON THE NR 1 SIDE OF THE FCP MODE PUSHBUTTONS.  IT SHOULD BE NOTED THAT WITH THE EXCEPTION OF THE YD 2 INOPERATIVE EICAS MESSAGE, THERE WERE NO OTHER INDICATIONS OF FAILED SYSTEMS ON THE EICAS DISPLAYS, NOR WERE ANY FAULTS LOGGED IN THE MAINTENANCE DATA COMPUTER. MAINTENANCE TROUBLESHOOTING REVEALED THE FAULT TO BE INTERNAL TO THE FCP PANEL, PN 822-0044-001, SN 100MK.  REPLACEMENT OF THIS FCP WITH A REPAIRED UNIT, SAME P/N, CORRECTED ALL FAULTS WITH THE YAW DAMPER, AUTOPILOT SYS,  CO-PILOTS SYNC SWITCH, AND FCP MODE SELECTION INDICATOR LIGHTS.
